CaltechAUTHORS
  A Caltech Library Service

The Steady-State Response of a Class of Dynamical Systems to Stochastic Excitation

Caughey, T. K. and Ma, F. (1982) The Steady-State Response of a Class of Dynamical Systems to Stochastic Excitation. Journal of Applied Mechanics, 104 (3). pp. 629-632. ISSN 0021-8936. http://resolver.caltech.edu/CaltechAUTHORS:CAUjam82

[img] PDF
See Usage Policy.

288Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CAUjam82

Abstract

In this paper a class of coupled nonlinear dynamical systems subjected to stochastic excitation is considered. It is shown how the exact steady-state probability density function for this class of systems can be constructed. The result is then applied to some classical oscillator problems.


Item Type:Article
Additional Information:Manuscript received by ASME Applied Mechanics Division, July, 1981. Contributed by the Applied Mechanics Division for publication in the JOURNAL OF APPLIED MECHANICS.
Record Number:CaltechAUTHORS:CAUjam82
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CAUjam82
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1002
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:23 Nov 2005
Last Modified:26 Dec 2012 08:42

Repository Staff Only: item control page